# SDR SWAA2020092814418

- Difficulty date: September 4, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK AT PASSENGER CABIN BS 520 LBL 25 WL 208.  REMOVED AND REPLACED SEAT TRACK AT PASSENGER CABIN FROM BS 480-520 LBL 25 WL 208, AS PER SRM 51-40-02-0G-0 AND DRAWING NR 143A5300.  SEAT TRACK WAS EVALUATED AND FOUND TO BE OUT OF LIMITS L=1.2' D=0.034' ON TOP SURFACE OF THE CROWN, AS PER SRM 53-00-52-1A-1 STEP 4A FIG 103 DETAIL A.
